Clinical-Scientific Note with Video
Chorea associated with thyroxine replacement therapy
Article first published online: 2 AUG 2005
Copyright © 2005 Movement Disorder Society
Volume 20, Issue 12, pages 1656–1657, December 2005
How to Cite
Isaacs, J. D., Rakshi, J., Baker, R., Brooks, D. J. and Warrens, A. N. (2005), Chorea associated with thyroxine replacement therapy. Mov. Disord., 20: 1656–1657. doi: 10.1002/mds.20603
- Issue published online: 31 OCT 2005
- Article first published online: 2 AUG 2005
- Manuscript Accepted: 17 FEB 2005
- Manuscript Revised: 16 FEB 2005
- Manuscript Received: 14 JAN 2004
- U.K. Medical Research Council Clinical Research Training Fellowship
This article includes Supplementary Video, available online at http://www.interscience.wiley.com/jpages/0885-3185/suppmat .
|jws-mds.20603.mpg||13662K||Segment 1. Subject exhibits involuntary choreiform movements involving face, trunk, and limbs. Segment 2. Subject exhibits facial grimacing, lip pursing, and involuntary tongue protrusion. Segment 3. Subject's gait is unsteady with veering to the right. Segment 4.Resolution of chorea after correction of iatrogenic thyrotoxicosis. This video presentation has been abbreviated. The full version will appear on theMovementDisorders DVD Supplement, which is issued bi-annually.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.